# SDR ASAA2022040437896

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 72 hours, 24 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL FLAG ON BOTH CPT AND F/O DISPLAYS. GROUNDED - YES. FLIGHT CREW RAN WXR RADAR SYS TEST IN HANDBOOK, FLAGS CLEARED.
